IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2006 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1278

Title: On Integral Means for Fractional Calculus Operators of Multivalent Functions
Authors: Sümer Eker, S.
Özlem Güney, H.
Owa, Shigeyoshi
Keywords: Integral Mean
Multivalent Function
Subordination
30C45
26A33
30C80
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 9, No 2, (2006), 133p-142p
Abstract: Integral means inequalities are obtained for the fractional derivatives and the fractional integrals of multivalent functions. Relevant connections with various known integral means inequalities are also pointed out.
Description: 2000 Mathematics Subject Classification: Primary 30C45, Secondary 26A33, 30C80
URI: http://hdl.handle.net/10525/1278
ISSN: 1311-0454
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
errata_eker_guney_owa.pdfERRATA to the article111.39 kBAdobe PDFView/Open
fcaa-vol9-num2-2006-133p-142p.pdfarticle169.22 kBAdobe PDFView/Open

 





Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback